Ketamine is a dissociative anesthetic drug that is generally considered to have a low risk of physical dependence and withdrawal compared to other drugs, such as opioids or benzodiazepines. However, like other drugs, regular or chronic use of ketamine can lead to physical and psychological dependence, and withdrawal symptoms may occur when use is discontinued.
Withdrawal from ketamine is typically not life-threatening and does not pose a significant risk of death. Withdrawal symptoms from ketamine may include anxiety, depression, agitation, insomnia, and cravings. In some cases, withdrawal symptoms may be severe and require medical attention, such as hallucinations, delusions, or seizures.
It is important to seek medical help if you or someone you know is experiencing severe withdrawal symptoms from ketamine. A healthcare professional or addiction specialist can help you manage withdrawal symptoms and develop a safe and effective plan for quitting ketamine use. They can also provide support and resources to help you maintain abstinence and prevent relapse.